# SDR DALA2025042203157

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 74,493 hours, 24,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / STUCK IN / LOCATIONS:612. CORRECTIVE ACTION: ADJUSTED, OPS CHECK NORMAL. (0923386)
